# SDR FDEA201512244074

- Difficulty date: December 24, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 43,316 hours, 26,072 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE ECAM INDICATION OF AVIONICS SMOKE.  OPERATING THE SNIFFER FAN IAW QRH YIELDED NO SMOKE INDICATIONS.  THE ECAM ALERT EXTINGUISHED AFTER 3 MINUTES.  THE SITUATION REOCCURRED UPON LANDING.  REPLACED AVIONICS SMOKE DETECTORS 11WA & 13WA.
